MathSciNet Relay Station
MathSciNet bibliographic data
MR81458 54.0X
Arens, Richard F.; Eells, James, Jr. On embedding uniform and topological spaces. Pacific J. Math. 6 (1956), 397–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement